Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA new type of canonical Gröbner bases in polynomial rings over Von Neumann regular rings
Author(s)
TypeArticle in Conference Proceedings
ISBN1-58113-002-3
URL http://doi.acm.org/10.1145/281508.281658
LanguageEnglish
Pages317-321
PublisherACM Press
AddressNew York, NY, USA
Year1998
Edition0
Translation No
Refereed No
Webmaster